# SDR DALA2025011300310

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 101,159 hours, 46,916 cycles
- Engine: Pwa PW2037
- Engine time: 85,158 hours, 32,846 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHIP 0667 -IFSD/DE- IFSD DUE TO LEFT ENGINE OIL FILTER ADVISORY MESSAGE. CREW FOLLOWED QRH AND SHUTDOWN ENGINE. CORRECTIVE ACTION: CHECKED MCD'S AND OIL FILTER, FOUND METAL DEBRIS IN OIL FILTER. ANALYZED MATERIAL AND FOUND M50 BEARING MATERIAL. ENGINE REPLACED.
